MathSciNet Relay Station
MathSciNet bibliographic data
MR98776 (20 #5231) 20.00
Boone, William W. Certain simple, unsolvable problems of group theory. V, VI. Nederl. Akad. Wetensch. Proc. Ser. A. 60 = Indag. Math. 19 1957 22–27, 227–232.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement